A 4-D chaos with fully qualified four-wing type
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (2): 020506     doi:10.7498/aps.61.020506
GENERAL Current Issue| Archive| Adv Search  |   
A 4-D chaos with fully qualified four-wing type
Yu Fei, Wang Chun-Hua, Yin Jin-Wen, Xu Hao
College of Information Science and Engineering, Hunan University, Changsha 410082, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn